# SDR ASAA0782079

- Difficulty date: October 5, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- Aircraft time: 54,121 hours, 28,969 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 591359577
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED.  REPLACED FRAME PER SRM 53-03.
